Publication detail

Multipoint singular boundary-value problem for systems of nonlinear differential equations

BAŠTINEC, J. DIBLÍK, J. ŠMARDA, Z.

Original Title

Multipoint singular boundary-value problem for systems of nonlinear differential equations

English Title

Multipoint singular boundary-value problem for systems of nonlinear differential equations

Type

journal article

Language

en

Original Abstract

Multipoint singular boundary-value problem for systems of nonlinear differential equations are study wit singularity in finite points .

English abstract

Multipoint singular boundary-value problem for systems of nonlinear differential equations are study wit singularity in finite points .

Keywords

Multipoint singular boundary-value problem , system of nonlinear differential equations, Wazewski's topological method.

RIV year

2009

Released

18.11.2009

Pages from

1

Pages to

20

Pages count

20

BibTex


@article{BUT49288,
  author="Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="Multipoint singular boundary-value problem for systems of nonlinear differential equations",
  annote="Multipoint singular boundary-value problem for systems of nonlinear differential equations are study wit singularity in finite points .",
  chapter="49288",
  number="1",
  volume="2009",
  year="2009",
  month="november",
  pages="1--20",
  type="journal article"
}